English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6452

Title: A note on matrices with maximal growth factor for Neville elimination
Author(s): Alonso Velázquez, Pedro
Delgado Gracia, Jorge
Gallego Amez, Rafael
Peña, Juan Manuel
Issue date: 2012
Publisher version: http://dx.doi.org/10.1016/j.cam.2011.07.007
Citation: Journal of Computational and Applied Mathematics, 236(12), p. 2971–2974, (2012); doi:10.1016/j.cam.2011.07.007
URI: http://hdl.handle.net/10651/6452
ISSN: 0377-0427
Local identifier: 20110990
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias